# SDR AALA202403259648

- Difficulty date: March 13, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 34,973 hours, 14,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5676U6
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL AT BS 951, RBL 31. PREPLACED INTERCOSTAL PER AARD 51-00-05-1.
